# SDR CA110323009

- Difficulty date: March 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 12,123 hours
- Engine: Pwa PT6A34
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 6A07204001
- Condition: Worn
- Location: Nlg
- Part time: 512 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200 HR INSPECTION OF THE AMPHIBIAN FLOATS, IT WAS IDENTIFIED THAT THERE WAS CONSIDERABLE SLOP AT THE TOP LT FWD NOSE GEAR POSITION. WHEN THE NOSE GEAR LEG WAS DISASSEMBLED IT WAS FOUND THAT THE NOSE RAM LINK FITTING PN 6A07204-001, FWD HOLES WERE BADLY OUT OF ROUND CAUSING THE SLOP.  THE PILOT DID NOT COMPLAIN ABOUT NOSE WHEEL SHIMMY.  THE PART WAS REPLACED WITH A NEW UNIT AND THE SYS WAS FUNCTION TESTED SERVICEABLE.
